# SDR 03FDEA00188

- Difficulty date: February 28, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REINFORCEMENT FRAME, BS 1176.9, RBL 45 TO RBL 59, WL 208.  REMOVED CORROSION ON REINFORCEMENT FRAME, BS 1176.9  RBL 45-59  WL 208.  DETERMINED TO BE OUT OF LIMITS IAW 53-10-1.  REMOVED AND REPLACED CHORD IAW SRM 51-30-2.
